# SDR F3LA99113

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Part time: 73,252 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - PRIOR TO DEPARTURE, FLIGHT CREW REPORTED EMERGENCY EXIT AISLE PATH LIGHTING WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED BROKEN GROUND WIRE AFT OF BATTERY PACK CONNECTION.  TC:  90,747.  (X)
